# SDR USAA2012043000012

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 6,110 hours, 3,075 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0586
- Condition: Low Pressure
- Location: R1 Door
- Part time: 6,110 hours, 3,075 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CIDS PANEL 1R DOOR "CHECK DOOR PRESSURE ".  MAINTENANCE SERVICED DOOR ASSIST BOTTLE AT 1R IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
